Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
joaqunx

BP + Accutane help!! please

I've been on accutane for a month and a half now, and ive been using some BP on pimples. Last friday i got two pimples, big but normal, and i put a lot of BP to make them disappear (it helped before). Now i have two huge really strange red marks. They are hard on the outside, really dry. One is a perfect circle. And they are VERY BIG! I dont know what to do since they are not regular pimples, but seem like hard interior skin or something. HELP PLEASE!

Share this post


Link to post
Share on other sites

Well it's probably just a really irritated pimple, because BP probably dried out your skin. Don't use BP just don't touch it all all really. Accutane will do it's thing

Share this post


Link to post
Share on other sites

Don't use any acne creams/topicals on Accutane. It's a major no no as it will just irritate your skin and make it painful.

Share this post


Link to post
Share on other sites
Don't use any acne creams/topicals on Accutane. It's a major no no as it will just irritate your skin and make it painful.

Since I am already on BP and probably starting accutane very soon, will it be too much for my skin to handle both of them? My skin is already pretty irritated, red and verrry flaky. I have to moisturize three times a day.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×